Can Estradot Cause Weight Gain?
Estradot is a form of hormone replacement therapy (HRT) that is used to treat menopausal symptoms such as hot flashes, night sweats, and vaginal dryness. Estradot is a transdermal patch that delivers a modest dosage of the oestrogen estradiol into the bloodstream via the skin.
What is Estradot?
Estradot is a hormone replacement medication that comprises estradiol, the primary type of oestrogen generated by the ovaries. Estradot is used to replace the oestrogen that the body no longer generates following menopause. It is offered as a transdermal patch that is placed to the skin once daily.
How Does Estradot Work?
The Estradot patch works by releasing a modest dosage of estradiol via the skin and into the circulation. This maintains a continuous flow of oestrogen in the body, which aids in the relief of menopausal symptoms. Estradot has been demonstrated to be useful in lowering hot flashes, nocturnal sweats, and vaginal dryness.
Weight Gain and Estradot
Weight gain is one of the possible negative effects of Estradot. However, the data is weak, and no clinical trials have explicitly examined the association between Estradot and weight increase. Weight gain can be caused by a number of causes, including changes in food and exercise habits, hormone imbalances, and ageing.
If you are concerned about weight gain while taking Estradot, you should consult with your doctor. Your doctor can assist you in determining the reason of your weight increase and recommending a treatment strategy.
Buy Estradot from Pharmacy Planet
If you are looking to buy Estradot, Pharmacy Planet is an online pharmacy based in the UK that dispenses medication directly to you. Pharmacy Planet offers a wide range of HRT products, including Estradot, at competitive prices. Their team of healthcare specialists can answer any questions you may have about Estradot and help you determine if it is right for you.
In conclusion, Estradot is an effective treatment for relieving symptoms of menopause. While weight gain is a potential side effect of Estradot, there is limited evidence to support this. If you are concerned about weight gain, it is important to talk to your healthcare provider.